advertisement
Question
Posted by: Charmaine | 2011/11/24

Vaginal Dryness

I had a total hysterectomy a year ago, can hormone replacement therapy that are placed internally cause dryness and burning sensation.

What can aleviate the problem if a lubrication is already used and does not help during sex?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Charmaine

You can use estrogen cream that can be applied to the vagina, to alleviate your symptoms.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement